# SDR SCNA96248

- Difficulty date: September 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 106087713
- Condition: Out Of Position
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 3  ENGINE FIRE DETECTOR CIRCUIT GROUND LIGHT WAS ON INTERMITTENTLY FOR ABOUT AN HOUR.  REPOSITIONED NR 3 ENGINE FIRE LOOP FROM AREA WHERE IT WAS RUBBING ON THE RIB OF THE LOWER COWL.  OPS CHECKED NORMAL.
